# SDR MASA200601417

- Difficulty date: May 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 22,085 hours, 16,429 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6711 SFO - LEFT ENGINE FIRE PUSH BUTTON LIGHT ILLUMINATED.  MX RESET SYSTEM.  OP'S CHECK GOOD.
